Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is tikosyn used in the treatment of heart palpitations ?

Premium Questions

Dr.  Sagar Makode MD

Hi, My name is XXXXXXX I had a history of palpitations, I had done a thorough check ... and anxiety and advised takingBetacap 20mg and Iam using it for 2 years.Last 2 weeks Iam under severe stress ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Lilit Baghdasaryan MD

and did not find anything until they used isoproterenol at which time they stated i had a episode of atrial fib. They began treatment right away for afib. I decided to get a second opinion and my new doctor ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Kaushik Sarkar MD

My heart is beating very haerd when I sit in my seat and relax working. No pain at all... But I feel very restless..Some times when I get the same feeling when I lie down. I am noticing this from ... View answer

Answered by : Dr. Kaushik Sarkar ( General & Family Physician)
Dr. Kunjan H Shah MD

My son has complained for as long as I can remember of heart palpitations. He would then get very ... will wake up and his heart is pounding. I have felt it before, and it really is beating very hard... View answer

Answered by : Dr. Kunjan H Shah ( General & Family Physician)
Dr. Benard Shehu MD

when should someone go to er for heart palpitations (skipped heart beats) and when are pvcs dangerous or worrisome? I am a 27 year old female with history of pvcs, pacs, and svt which I had ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr.   Tushar Kanti Biswas MD

well yesterday i used a drug for the first time when i came home my heart was pounding out of control for 2-3 hours then i had short breath tingles in my head then later my nerves were out of control ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Priyank Mody MD

Hi For the last week or so my heart seems to be missing a beat every couple of minutes or so , thru the day ...I do have a lot of stress but think I m quite used to the stress of 4 high needs foster ... View answer

Answered by : Dr. Priyank Mody ( Internal Medicine Specialist)
Dr. Suresh Heijebu MD

palpitation by which i become restless . I AM taking Olmijest AM 40 For my hypertension rest all the parameters r perfect. Is it possiable For me To discontinue use of concore core2.5 or suggest alternate ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Ilir Sharka MD

Dear Doctor, Between 7-7-10 to 10-07-10, for two days, I had palpitation during night after 10 pm. Once I got palpitation from 10 pm and it lasted upto 4-30 am (early morning). Even if it is not being ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. SAGAR MAKODE MD

suit so my father left it and consulted Dr.Raut,one of the top heart specialist of country.Then he ...,extreme chest burn,back burn,dizziness,aasthma.etc.So after 3 month of their use doctor told to leave ... View answer

Answered by : Dr. SAGAR MAKODE ( Cardiologist)

Mobile Questions and Answers

Dr. Klerida Shehu MD

hi yes high blood pressure may cause heart palpitations. please perform an ECG and consult cardiologist

Dr.   S. Samanta MD

Palpitations are normal reaction to stress, exercises, excitement etc. therefore not to worry!

Dr.  Richa Agarwal MD

Hi, Thanks for writing to us. Usually It will go away by its own but sometimes you need treatment called beta blocker to control it. Hope it is useful, please write thanks. Good luck. Regards Dr.Richa